In this paper, we study warped product pseudo-slant submanifolds of nearly cosymplectic manifolds. First, we derive the integrability conditions of the distributions and then, we investigate the geometry of the leaves of both distributions. Also, we prove a characterization theorem for a pseudo-slant submanifold to be locally a warped product manifold.
Alkhaldi, Ali H. and Kamal, Abid
Another characterization of warped product submanifolds of nearly cosymplectic manifolds,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 13,
2, Article 40.
Available at: https://digitalcommons.pvamu.edu/aam/vol13/iss2/40